# SDR FOTR20151202001

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Corroded
- Location: Bs 1520-1590
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE SKIN HAS CORROSION BS 1520 TO BS 1590 JUST BELOW STR 26L.
